question-icon

What causes dizziness post intercourse in a prostate cancer patient?

default
Posted on Tue, 24 May 2016
Question: 24 hours after sexual activity and I stay dizzy for 10+ days. I have prostate cancer but it's stable. I'm 56 and dizziness seems to increase if I hold my urine for any longer than needed. Why am I getting dizzy and what type doctor deals with this symptom ? I've seen a lot of doctors and had an MRI of the head/neck and both were clear. Had a colonoscopy that was clear also. Had a GI for an ulcer which healed and no cancer there either.
doctor
Answered by Dr. Ilir Sharka (21 minutes later)
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I carefully passed through your question and would explain that your symptoms could be related to an autonomic nervous system dysfunction (such as orthostatic intolerance) or a metabolic disorder (chronic anemia, thyroid dysfunction).

Have you measured your blood pressure during these days when you feel dizzy?

Your brain and neck MRI have excluded possible intracranial causes, inclu

I would recommend consulting with your attending physician for a careful physical exam and some tests:

- a Head up Tilt test for possible orthostatic intolerance
- a resting ECG and cardiac ultrasound to examine your cardiac function and structure.
- some blood lab tests (complete blood count, thyroid hormone levels, blood electrolytes, PCR, sedimentation rate for inflammation).

Besides, if all the above tests result normal, I would recommend consulting with an ENT specialist for a labyrinthine tests. An inner ear disorder, may also cause a similar clinical scenario. You may need to take an antihistamine (dimenhydrinate, meclizine) or betahistine, which could be really helpful in the management of dizziness.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 8596 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes dizziness post intercourse in a prostate cancer patient?

Brief Answer: I would explain as follows: Detailed Answer: Hello! Welcome and thank you for asking on HCM! I carefully passed through your question and would explain that your symptoms could be related to an autonomic nervous system dysfunction (such as orthostatic intolerance) or a metabolic disorder (chronic anemia, thyroid dysfunction). Have you measured your blood pressure during these days when you feel dizzy? Your brain and neck MRI have excluded possible intracranial causes, inclu I would recommend consulting with your attending physician for a careful physical exam and some tests: - a Head up Tilt test for possible orthostatic intolerance - a resting ECG and cardiac ultrasound to examine your cardiac function and structure. - some blood lab tests (complete blood count, thyroid hormone levels, blood electrolytes, PCR, sedimentation rate for inflammation). Besides, if all the above tests result normal, I would recommend consulting with an ENT specialist for a labyrinthine tests. An inner ear disorder, may also cause a similar clinical scenario. You may need to take an antihistamine (dimenhydrinate, meclizine) or betahistine, which could be really helpful in the management of dizziness. Hope you will find this answer helpful! Kind regards, Dr. Iliri